| Model Number |
A2025-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, 50% stenosed lesion in the peroneal artery.A 2.5x200mm armada 14 balloon dilatation catheter (bdc) was inflated one time to 8 atmospheres (atm) when a rupture occurred.The rupture is suspected to be caused by the calcified anatomy.The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A 2x120mm armada 14 balloon dilatation catheter was used to successfully complete the procedure.No additional information was provided.